MAUDE Adverse Event Report: COVIDIEN LP LCD HANDSWITCH STERIL CS/10; ES ACCESSORY

COVIDIEN LP LCD HANDSWITCH STERIL CS/10; ES ACCESSORY
Model Number E2750
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of initial report: 12/15/2016.To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the activation button keeps sticking on the handset.There was no injury to the patient.The issue was solved by using a new device.
 
Additional Manufacturer Narrative
Covidien reference#: (b)(4).Date of initial report: 12/15/2016.Date of follow-up report: 01/20/2017.Per engineering investigation, the ¿latch on¿ condition was caused by interference between the rocker component and the rocker window in which it moves.The width of the rocker was found to be larger than the width of the rocker window.The width of the rocker window is formed by the ultrasonic welding of the two body housing components.Corrective action is being issued.

Brand Name
LCD HANDSWITCH STERIL CS/10
Common Device Name
ES ACCESSORY
Manufacturer (Section D)
COVIDIEN LP
5920 longbow drive
boulder CO 80301
MDR Report Key6178956
Report Number1717344-2016-01171
Device Sequence Number929762
Product Code GEI
UDI-Device Identifier10884524000435
UDI-Public10884524000435
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K964175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model NumberE2750
Device Catalogue NumberE2750
Device Lot Number60520104X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1